# SDR IPXA2023011890016

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 66,058 hours, 16,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA741334
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL IS REMOVED AT MCD POSITON 12R , PART NUMBER AFA 7413-34FABRICATION OF FLOOR PANEL TRANSFERRED OVER TO SHEETMETAL SHOP N/R 684246 P/N AFA 74BYY THIS IS A MAJOR REPAIR. 4238767, 1-14-23] FILE 4 ACCOMPLISHED FLOOR PANEL FABRICATION PER EO MD11-5320-27386-C ON NRC 684246. SDR# IPXA2023011689917
